IJPAM: Volume 117, No. 3 (2017)

Title

MORE ON UPPER AND LOWER ALMOST NEARLY
I-CONTINUOUS MULTIFUNCTIONS

Authors

E. Rosas$^1$, C. Carpintero$^2$, J. Moreno$^3$
$^{1,2}$Departamento de Matemática
Universidad de Oriente
Cumaná, VENEZUELA
$^{1,2}$Departamento de Ciencias Naturales y Exactas
Universidad de la Costa,
Barranquilla, COLOMBIA
$^3$Departamento de Matemática
Facultad de Ciencias Básicas
Universidad del Atlántico
Barranquilla, COLOMBIA

Abstract

The purpose of the present paper is to introduce and study upper and lower almost nearly continuous multifunctions using notions of topological ideals. Basic characterizations, several properties are investigated and its relation with another well known multifunctions are studied.

History

Received: 2017-10-12
Revised: 2017-12-27
Published: January 15, 2018
Correction: The correction of second author address. Download the version dated January 15, 2018 from here.

AMS Classification, Key Words

AMS Subject Classification: 54C10, 54C08, 54C05, 54C60
Key Words and Phrases: nearly I-continuous multifunctions, I-open set, I-closed set, lower nearly I-continuous multifunctions, upper almost nearly I-continuous multifunctions

Download Section

Download paper from here.
You will need Adobe Acrobat reader. For more information and free download of the reader, see the Adobe Acrobat website.

Bibliography

1
M. E. Abd El-Monsef, Lashien, E. F., Nasef, A. A., On I-open sets and I-continuos functions Kyungpook Math. J. 32, No. 1, (1992), 21-30.

2
M. Akdag, On upper and lower I-continuos multifunctions, Far East J. Math. Sci,. 25, No. 1 (2007), 49-57.

How to Cite?

DOI: 10.12732/ijpam.v117i3.14 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2017
Volume: 117
Issue: 3
Pages: 521 - 537


Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).